MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TIPCAM 1 S 3D LAP, 0°

KARL STORZ SE & CO. KG TIPCAM 1 S 3D LAP, 0°
Model Number 26605AA
Medical Device Problem Codes Circuit Failure (1089); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.Cross reference complaint id: (b)(4).The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that during an inguinal hernia procedure, there was an error message restart endoscope system.The procedure was delayed about 30mins.No harm to patient, user or third occurred.Cross reference mdr: 9610617-2025-00033.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer on march 5,2025.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: for product 26605aa no conclusion can be stated because no product return.The ifu lza705_en_v4.3_ifu_ce-mdr is stating that the product can fail during use clearly in section 3.8, page 10 (see labeling review for reference).The above investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.Cross reference complaint id: (b)(4).The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
TIPCAM 1 S 3D LAP, 0°
Common Device Name
TIPCAM 1 S 3D LAP, 0°
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21235905
Report Number9610617-2025-00034
Device Sequence Number9059933
Product Code FGB
UDI-Device Identifier04048551347782
UDI-Public04048551347782
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K150525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26605AA
Device Catalogue Number26605AA
Device Lot Number12809
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer03/05/2025
05/08/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date04/09/2025
05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown